Alert archive / Ohio / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 130, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 7, 2005, 7:10 PM EDT for Wayne County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2005, 7:10 PM EDT (23:10 UTC)
- Expired
- Jul 7, 2005, 7:40 PM EDT
- In force
- 30 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Wayne County, OH
The radar
The Cleveland radar (KCLE), 68 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 072310
SVRCLE
OHC169-080000-
/O.NEW.KCLE.SV.W.0130.050707T2310Z-050708T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
710 PM EDT THU JUL 7 2005
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN NORTHEAST OHIO
* UNTIL 800 PM EDT
* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED NEAR
ORRVILLE THIS STORM WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
DOYLESTOWN...
DALTON...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.
LAT...LON 4076 8185 4078 8187 4088 8191 4098 8166
4097 8165 4074 8165 4073 8177 4072 8178
4072 8184
$$1 follow-up statement
000
WWUS51 KCLE 072340
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT THU JUL 7 2005
OHC169-072349-
/O.CAN.KCLE.SV.W.0130.000000T0000Z-050708T0000Z/
WAYNE OH-
739 PM EDT THU JUL 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY IS CANCELLED...
THE STORM NEAR ORRVILLE NO LONGER APPEARS SEVERE ALTHOUGH HEAVY
RAIN...SMALL HAIL...AND GUSTY WINDS ARE STILL POSSIBLE FROM THE
THUNDERSTORM.
LAT...LON 4076 8185 4078 8187 4088 8191 4098 8166
4097 8165 4074 8165 4073 8177 4072 8178
4072 8184
$$
TKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:33 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 7, 2:33 PM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 233 PM EDT THU JUL 7 2005 .SHORT TERM(TONIGHT THRU SAT)... WITH EACH SUCCESSIVE RUN THE MODELS SEEM TO BE CONTG TO PUSH THE MSTR BACK INTO THE UPR LOW ALLOWING PRECIP TO SPREAD BACK WNW. NGM LOOKS TO BE OVERDONE WITH DRAWING RMNS OF CINDY INTO UPR LOW AND DEEPING SFC LOW. BLV BETTER PRECIP THREAT WL TEND TO HANG FURTHER E THEN CURL NW ON TOP OF THE UPR LOW MOVG N OF MOST...IF NOT ALL OF THE CWA. WL TEND TO SIDE WITH DRIER MAV GUIDANCE. WL CARRY SLGT CHC FOR EARLY THIS EVE TO COVER CURRENT ISOLD SHRA/TSRA. DONT THINK MUCH ELSE WL DVLP SINCE CI OVERRUNNING MOST OF AREA HELPING TO CAP HEATING...ALSO AREA IS IN GNL SUBSIDENCE ZONE AHD OF SYS TO THE SE. && .LONG TERM (SAT NIGHT THRU THU)... PLAN IS TO KP CONDS DRY WITH RDG OVR AREA THRU TUE THEN INTRODUCE SML CHC SHRA/TSRA TUE NITE THRU THU AS PSBL REMNANTS OF DENNIS SPREAD MSTR NNE ALG WK FRONTAL BNDRY THAT DROPS INTO CWA PER GFS AND ECMWF. TEMPS WL BE NR GUIDANCE WITH SLGT UPWRD TWEAK IN LOWS NR LKSHORE. && .AVIATION (18Z-18Z)... LAKE BREEZE CONVECTION DEVELOPING THIS AFTERNOON SO WILL MENTION VCTS THROUGH THE REST OF THE AFTERNOON OVER THE EASTERN TAF SITES. CLOUDS EXPANDING NORTH FROM THE REMNANTS OF CINDY SO WILL LOWER CEILINGS BUT REMAIN VFR THROUGH THE PERIOD OVER THE EAST. ALSO...WILL SPREAD SHOWERS OVER THE EASTERN TAF SITES TOWARD 12Z FROM REMNANTS. SOME LIGHT MIST DOWN TO MVFR WILL OCCUR OVER MFD WHERE I EXPECT CLOUDS TO REMAIN HIGH ENOUGH AND LOW LEVEL MOISTURE WILL MOVE INTO THE AREA TO ALLOW SOME LIGHT MIST TO DEVELOP. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...NONE. .PA...NONE. && SHORT TERM...ADAMS LONG TERM...ADAMS AVIATION...
Hazardous weather outlook, Jul 7, 5:08 AM EDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 508 AM EDT THU JUL 7 2005 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-081100- ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA- CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH- HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH- MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH- RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH- SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH- INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA... BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA... ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN... MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG... MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON... RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN... WOOSTER AND YOUNGSTOWN 508 AM EDT THU JUL 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF NORTHERN OHIO AND A PORTION OF NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. OUDEMAN
Nearby
Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.